Access count of this item: 106

Files in This Item:
File Description SizeFormat 
1179-8.pdf1.15 MBAdobe PDFView/Open
Title: Complex Gibbs measures for complex dynamical systems and eigen-hyperfunctions of complex Ruelle operator (New developments in dynamical systems)
Authors: Ushiki, Shigehiro
Author's alias: 宇敷, 重広
Issue Date: Dec-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1179
Start page: 69
End page: 82
URI: http://hdl.handle.net/2433/64535
Appears in Collections:New developments in dynamical systems

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.